Switching contraceptions Watch

anna_spanner89
Badges: 0
Rep:
?
#1
Report Thread starter 10 years ago
#1
Im on the 5th day of using the patch for the first time..and have NOT got on well with it, high bp, and feeling nausea 24/7.I went too the doctor today and they said i can go back on the injection, and have it done TODAY!!!!!!

I rang up FPA, and they said a) i am still covered as the injection is immediate up too 5 days at the start of your cycle and b) i won't recieve an abnormal amount of hormones in my bloodstream

Im planning to get the injection done in an hour, then take the patch off when i go home..so will this be ok, i just need some reassurance really..as im switching hormones

plus, as i AM switching hormones what side effects will this have, eg switching from estrogen too progesterone 5 days into the cycle??
0
quote
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Were you ever put in isolation at school?

Yes (18)
31.03%
No (40)
68.97%

Watched Threads

View All